# SDR UPS05444357

- Difficulty date: April 11, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- Aircraft time: 74,408 hours, 15,331 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 65B38600170
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D- BS 1416 STR -1R FRAME TIE CLIP FOUND CORROSION.  CORROSION BLEND OUT 0.020 X 0.5 X 1 INCH EXCEED SRM 53-10-01 FIG 1 LIMITS.  TIE CLIP REPLACED AS PER SRM 50-10-01 PG 9.
